Facebook Pixel
EmpowHER Guest

4th day of inactive bc pills, no period

By Anonymous January 8, 2013 - 9:02am
Rate This

I've been on prefviem (ortho tri cyclen) for around four months or so. I usually start my period on the second inactive pill but this month I will take my fourth inactive pill tonight and I still have not started my period. I take my pills consistently each day (although the time may be off by a few hours every once and awhile). I had intercourse for the first time five days ago so I'm pretty freaked out. Could this be normal?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  If you had sex, while on your birth control pills and never missed a day.  You should be fine.  It's important to discuss with your OBGYN, on how you should take your medication.



January 8, 2013 - 9:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!